Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 20, NWS Miami, FL

August 19, 2020Palm Beach County, Florida

NWS Miami, FL issued this flash flood warning at Aug 19, 2020, 2:44 PM EDT for Palm Beach County, Florida. It was in force for 96 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2020, 2:44 PM EDT (18:44 UTC)
Expired
Aug 19, 2020, 4:20 PM EDT
In force
96 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 138 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 3:15 PM EDTFLOOD1 Sw Palm Beach, FLVIDEO ON SOCIAL MEDIA SHOWS ROADS PARTIALLY SUBMERGED IN THE PROSPECT PARK NEIGHBORHOOD OF WEST PALM BEACH FROM HEAVY RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2014 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2014 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

172 
WGUS52 KMFL 191844
FFWMFL
FLC099-192145-
/O.NEW.KMFL.FF.W.0020.200819T1844Z-200819T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
244 PM EDT Wed Aug 19 2020

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Northeastern Palm Beach County in southeastern Florida...

* Until 545 PM EDT.

* At 244 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  West Palm Beach, Boynton Beach, Jupiter, Palm Beach Gardens, Lake 
  Worth, Riviera Beach, Palm Beach, Tequesta, Juno Beach, Ocean 
  Ridge, Greenacres, Palm Springs, North Palm Beach, Lantana, Lake 
  Park, Atlantis, Haverhill, Cloud Lake, Port Of Palm Beach and 
  Downtown West Palm Beach.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 2697 8000 2683 7996 2678 7995 2668 7995
      2651 8002 2668 8017 2697 8014

FLASH FLOOD...RADAR INDICATED

$$

FELL
1 follow-up statement
561 
WGUS72 KMFL 192020
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
420 PM EDT Wed Aug 19 2020

FLC099-192030-
/O.CAN.KMFL.FF.W.0020.000000T0000Z-200819T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
420 PM EDT Wed Aug 19 2020

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN PALM BEACH 
COUNTY...

The heavy rain has ended. However, light rain continues and a Flood 
Advisory remains in place. Water does take time to recede. Please 
continue to heed remaining road closures.

LAT...LON 2697 8000 2683 7996 2678 7995 2672 7996
      2651 8002 2668 8017 2697 8014

$$

FELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 1:51 PM EDT, 53 minutes earlier.

Area forecast discussion, Aug 19, 1:51 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Miami FL
151 PM EDT Wed Aug 19 2020

.Aviation...
Showers and isolated thunderstorms over the local waters through
the remainder of today into the evening hours. Waterspouts have
been reported and confirmed over portions of the nearshore
Atlantic waters. Thunderstorms this afternoon may produce locally
gusty and erratic winds, along with sub-MVFR conditions. Upped
wind gusts to 30 kt in/near storms, though may need short-fused
AMDs for stronger than anticipated winds and perhaps IFR VIS/CIGs.
Convection chances increasing yet again tomorrow.

&&

.Prev Discussion... /issued 1137 AM EDT Wed Aug 19 2020/

Update...

An amplified flow pattern exists aloft, with moisture channel
imagery revealing troughing extending from the Great Lakes region
into the Gulf of Mexico and downstream ridging shunted east of our
area across the western Atlantic. This pattern was resulting in
deep south-southwesterly tropospheric flow locally, along with
increasing moisture advection through the mid levels. The
precipitable water value reflects this by showing a modest
increase from yesterday's value from 1.8 to 2 inches. An uptick in
mid to upper tropospheric flow is noted as well as the upper
trough axis resides nearer to our area. An upper level cloud
shield is currently in place across much of South Florida (left
over from this morning's convection), and this is placing a
temporary damper on both heating and the ability of either sea
breeze to advance inland. Already this cloud shield has begun to
erode from the southwest, and believe that after a recovery period
and plentiful diabatic heating another round of showers and
storms is likely to develop this afternoon. Given SSW steering
flow the greatest afternoon/evening thunderstorm coverage should
be focused from the east coast metro areas towards the northern
Everglades and Lake Okeechobee regions, although the Gulf Coast
should see at least scattered coverage given their proximity to the
upper trough. While the steering flow should be somewhat progressive
(on the order of 10+ kt), localized heavy rainfall/urban flooding is
possible, especially for the east coast metro areas. Given cooling
temperatures aloft, increasing mid- level tropospheric flow, and
increased forcing for large-scale ascent a few stronger storms are
possible, with strong to locally damaging wind being the primary
threat. The greatest potential for this appears to be from the Lake
Okeechobee region towards Palm Beach County. This risk is somewhat
conditional and will depend upon this morning's trends in addition
to the quality of insolation received today.

Made a few adjustments to sky and weather grids to account for
radar and satellite trends. Also adjusted hourly temps downward
slightly in the near term for areas with ongoing cloud coverage
and showers. The remainder of the forecast is on track.

Prev Discussion... /issued 342 AM EDT Wed Aug 19 2020/

Short Term...

Today through Thursday... The trough of low pressure will remain
nearly stationary over the Gulf of Mexico through Thursday. This
will keep a south to southwest steering flow over South Florida
allowing for tropical moisture to work into the region from the
Caribbean Sea. At the same time, couple of short waves will move
around the base of the trough and through South Florida. One of
them will move through South Florida this afternoon into this
evening and another one will move through the region on Thursday.
These short waves will help to enhance the showers and
thunderstorms over South Florida today and again on Wednesday with
the best coverage over the interior and east coast metro areas.

A few of the storms could become strong in the afternoon into the
evening hours today and again on Thursday, as the 500 mb temps
will be in the -8 to -9C range. The best areas that could see the
strong storms will be over the Lake Okeechobee and northeast areas
of South Florida where the sea breezes and lake breeze collide.
The primary impacts from the strong storms will be gusty winds,
small hail, heavy rainfall and frequent lightning strikes.

Highs will be a little bit cooler today and again Thursday compare
to the last couple of days in the lower 90s except around 90 west
coast metro areas due to more coverage of the showers and
thunderstorms. Lows will remain in the 70s, except around 80 over
the east coast metro areas tonight.

Long Term...
Thursday night through Tuesday night...

A 500mb trough continues to sit over the eastern US on Friday.
With a moderate Bermuda high, the low level flow will be from the
southeast, while the mid and upper level flow will be more
southwesterly.This should allow for plenty of moisture to
continually feed any convection over the area on Friday.

By the weekend, both the GFS and the ECMWF are showing the Bermuda
high should build to the west, which would shift the wind more
easterly. This would favor the interior and Gulf coast for the
best chances of showers and thunderstorms for the weekend. By
Sunday, the 500mb trough weakens, and lifts to the north, allowing
for weak high pressure aloft to build over the area again.
However, this likely will not significantly hinder convective
development.

The change in the pattern may be a factor in the steering and
possible development of a tropical wave that should approach the
area for the beginning of the week. However, models are bouncing
all over the place with each run. Where the ECMWF had a formed
tropical system over the Atlantic waters near South Florida, it
now has no developed storm. The GFS, which had no significant
storm yesterday, now develops a storm just north of Cuba, and
moves it across the Florida keys, into the Gulf of Mexico, towards
the LA, Al, and MS coastlines. For now, have continued to cap PoPs
at 54, keeping the chances of convection in the high end chance
category as there is way too much uncertainty to make any kind of
definitive forecast with this system. If the Bermuda high does
build strong enough, the system could miss the area entirely. If
it is weaker than forecast, it could allow a system to go north
much earlier, which may or may not affect South Florida. With the
system not even developed yet, it is way too early to make any
reasonable forecast, and may be this way for another couple of
days.

Marine...
The winds will remain south southwest today through Thursday
before going back to an easterly direction this weekend. The wind
speeds will also remain at 10 knots or less through Thursday
before increasing to 10 to 15 knots this weekend. This will keep
both the Gulf and the Atlantic seas at 2 feet or less, except
increasing to 2 to 4 feet in the Atlantic waters this weekend.
Therefore, boating conditions looks good through this weekend
outside of any showers or thunderstorms.

Aviation...
Showers and storms should again develop over the interior areas this
afternoon and push eastward into the east coast TAF sites late this
afternoon where VCTS will be in effect from 19Z until 02Z. KPAF taf
site will see VCTS morning hours before VCSH afternoon hours. The
east coast sea breeze will also develop and push slowly inland allowing
for the east coast TAF sites to go from westerly this morning to
easterly after 19Z this afternoon. KAPF taf site will remain westerly
today. Ceiling and Vis will also remain in VFR conditions but could
fall into MVFR or IFR conditions with passage of showers and thunderstorms.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  78  90  78  91 /  50  80  20  60
Fort Lauderdale  80  90  80  90 /  40  70  20  60
Miami            80  91  80  91 /  40  70  20  60
Naples           78  91  77  92 /  20  60  40  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Aviation...03/Fell
Hazardous weather outlook, Aug 19, 11:19 AM EDT, 3 hours 25 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1119 AM EDT Wed Aug 19 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
200330-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1119 AM EDT Wed Aug 19 2020

...A Few Strong Storms Possible Today...
...Locally Heavy Rainfall and Urban Flooding Possible...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered to numerous thunderstorms are possible,
favoring interior and east coast areas. Some of the storms could
become strong late this afternoon into early this evening with
frequent lightning, strong wind gusts, small hail, funnel clouds, and
brief heavy downpours.

Wind: The strongest storms will be capable of producing wind gusts
to 50 mph, especially across the interior and eastern portions of
South Florida late this afternoon and evening.

Flooding: Heavy downpours with showers and storms could lead to
isolated street flooding across vulnerable low-lying metro areas
that have received heavy rainfall over the past several days.

Hail: The strongest storms will be capable of producing hail up to
dime size, especially across the interior and eastern portions of
South Florida late this afternoon into this evening.

Waterspouts: Isolated waterspouts are possible over the Gulf waters
this morning shifting to the Atlantic, Biscayne Bay and Lake
Okeechobee waters this afternoon into this evening.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Scattered to numerous thunderstorms are forecast each afternoon into
the early evening hours, with a focus across the interior and
eastern portions of South Florida. Locally strong wind gusts,
lightning, funnel clouds, and localized flooding across urban and
poorly drained areas from heavy rainfall are possible.

South Florida could see an increase in deeper tropical moisture early
next week which should help enhance showers and thunderstorm coverage
along with potential of heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Aug 19, 1:59 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
159 PM EDT WED AUG 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     MARINE TSTM WIND 2 NE DANIA BEACH        26.09N 80.12W
08/19/2020  M42 MPH          BROWARD            FL   MESONET

            A 42 MPH (36 KT) THUNDERSTORM WIND GUST WAS
            MEASURED BY THE MESONET STATION XPEG PORT
            EVERGLADES ASSOCIATED WITH A STRONG LINE OF
            THUNDERSTORMS. STATION ELEVATION: 135 FT.

&&

FELL
Special weather statement, Aug 19, 2:00 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
200 PM EDT Wed Aug 19 2020

FLZ066-067-069-070-075-191845-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-Inland Palm Beach County FL-
200 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLLIER AND SOUTHEASTERN
HENDRY COUNTIES UNTIL 245 PM EDT...

* At 200 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Hendry Correctional, or 17
  miles east of Ave Maria, moving northeast at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Ave Maria, Golden Gate Estates, Immokalee, Carnestown, Naples
  Manor, Lely Resort, Copeland, Hendry Correctional, Big Cypress
  Seminole Reservation, Big Cypress National Preserve, West Toll Gate
  On Alligator Alley, Orangetree, Lely, South Blocks Golde,
  Sunniland, Fakahatchee Strand State Preserve, Picayune Strand State
  Forest, Bunker Hill, Intersection I-75 And Everglades Blvd and
  Miles City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2580 8118 2609 8174 2661 8131 2646 8082
TIME...MOT...LOC 1800Z 223DEG 16KT 2634 8116

SPM
Special weather statement, Aug 19, 2:03 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Miami FL
203 PM EDT Wed Aug 19 2020

FLZ063-066-067-191845-
Hendry FL-Inland Palm Beach County FL-Glades FL-
203 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY...
NORTHWESTERN PALM BEACH AND SOUTHERN GLADES COUNTIES UNTIL 245 PM
EDT...

* At 203 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Buckhead Ridge to near Clewiston. Movement was northeast at 55 mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Belle Glade, Clewiston, Pahokee, South Bay, Montura, Canal Point,
  Lake Harbor, Okeelanta, Devils Garden, Belle Glade Camp, Fremd
  Village-Padgett Island and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2706 8085 2700 8087 2696 8097 2695 8098
      2689 8100 2688 8091 2679 8082 2691 8070
      2698 8069 2702 8064 2702 8063 2696 8061
      2696 8041 2651 8058 2659 8118 2710 8090
      2710 8082
TIME...MOT...LOC 1803Z 234DEG 49KT 2706 8088 2671 8098

SPM
Special weather statement, Aug 19, 2:23 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
223 PM EDT Wed Aug 19 2020

FLZ067-068-072-168-191930-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
223 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PALM BEACH COUNTY UNTIL
330 PM EDT...

* At 223 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Loxahatchee NWR, or near
  Wellington, moving northeast at 10 mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
  Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera Beach,
  Palm Beach, Tequesta, Highland Beach, Juno Beach, Ocean Ridge,
  Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach,
  Lantana and Lake Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2691 8003 2658 8003 2633 8005 2634 8047
      2658 8046 2696 8036 2696 8014 2697 8014
      2697 8008
TIME...MOT...LOC 1823Z 241DEG 8KT 2657 8027

Frye
Local storm report, Aug 19, 2:24 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT WED AUG 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND GST     1 NW DANIA BEACH        26.07N 80.15W
08/19/2020  M40 MPH          BROWARD            FL   ASOS

            THE ASOS STATION KFLL FORT
            LAUDERDALE/HOLLYWOOD INTL AIRPORT MEASURED A
            40 MPH WIND GUST FROM A PASSING
            THUNDERSTORM. STATION ELEVATION: 5 FT.

&&

FELL
Local storm report, Aug 19, 2:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
235 PM EDT WED AUG 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     2 S LIGHTHOUSE POINT    26.26N 80.08W
08/19/2020  M45 MPH          AMZ651             FL   MESONET

            WXFLOW MESONET STATION XHBI HILLSBORO INLET
            MEASURED A 45 MPH (39 KT) WIND GUST
            ASSOCIATED WITH A PASSING THUNDERSTORM.
            STATION ELEVATION: 16 FT.

&&

SRB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:19 PM EDTSpecial Weather StatementMFLPalm Beach56 min
Aug 18, 9:43 PM EDTSpecial Weather StatementMFLBroward32 min
Aug 18, 10:30 PM EDTSpecial Marine WarningMFL60 min
Aug 19, 12:39 AM EDTSpecial Weather StatementMFLMartin51 min
Aug 19, 12:55 AM EDTAreal Flood AdvisoryMFLPalm Beach104 min
Aug 19, 7:21 AM EDTSpecial Marine WarningMFL39 min
Aug 19, 8:21 AM EDTSpecial Weather StatementMFLMiami-Dade39 min
Aug 19, 8:37 AM EDTSpecial Weather StatementMFLMiami-Dade53 min
Aug 19, 9:07 AM EDTSpecial Weather StatementMFLMonroe38 min
Aug 19, 9:33 AM EDTSpecial Weather StatementMFLCollier42 min
Aug 19, 12:04 PM EDTSpecial Weather StatementMFLGlades56 min
Aug 19, 12:05 PM EDTSpecial Marine WarningMFL40 min
Aug 19, 12:59 PM EDTSpecial Weather StatementMFLGlades46 min
Aug 19, 1:14 PM EDTSpecial Marine WarningMFL61 min
Aug 19, 1:17 PM EDTSpecial Marine WarningMFL58 min
Aug 19, 1:20 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Aug 19, 1:21 PM EDTSpecial Marine WarningMFL54 min
Aug 19, 1:25 PM EDTSpecial Weather StatementMFLBroward50 min
Aug 19, 1:28 PM EDTSpecial Weather StatementMFLGlades47 min
Aug 19, 1:49 PM EDTSpecial Marine WarningMFL56 min
Aug 19, 1:58 PM EDTSpecial Marine WarningMFL49 min
Aug 19, 2:00 PM EDTSpecial Weather StatementMFLCollier, Hendry45 min
Aug 19, 2:03 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Aug 19, 2:07 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach38 min
Aug 19, 2:10 PM EDTAreal Flood AdvisoryMFLPalm Beach4 hr
Aug 19, 2:14 PM EDTSpecial Marine WarningMFL61 min
Aug 19, 2:23 PM EDTSpecial Weather StatementMFLPalm Beach67 min
Aug 19, 2:38 PM EDTSpecial Marine WarningMFL37 min
Aug 19, 2:45 PM EDTSpecial Weather StatementMFLCollier60 min
Aug 19, 3:18 PM EDTSpecial Weather StatementMFLBroward, Palm Beach57 min
Aug 19, 5:22 PM EDTSpecial Marine WarningMFL68 min
Aug 19, 5:40 PM EDTSpecial Marine WarningMFL65 min
Aug 19, 6:43 PM EDTSpecial Marine WarningMFL92 min

Nearby

Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.